Lyme: 5 days after abx

(written 22/09/16)

Five days after taking antibiotics for a whole months (plus the pulsing for 6 weeks before that) I can feel my joints starting to flare up again…. I don’t know what to do. This is emotionally painful just as much as it is physically painful. I feel the fatigue gradually creep in… I am sleeping more, my eyes are dryer, the blue orbs are back, strange discharge is back, my ears are producing excess serumen again, and worst of all…. The podagra (toe joint) is killing me and so are my hands…

I am scared. Will I be stuck with this forever? Again I read someone’s hypothesis that some people develop an autoimmune allergic reaction in the form of arthritis to the antibodies left from the Lyme bacteria… If that’s so, why do I react so well as soon as I am back on abx?

I am going to start the semento and banderol protocol to see how it goes… That or will continue the abx for the next 6-8 months if things get worse since that is the life span of Lyme bacteria. I think though the better choice here is trying the herbs.

I’ll start at 10 drops and work my way to 30 of each, 30 minutes befor food and 15 minutes apart… I hope to goodness this works. I don’t want to go back to where I was… It was my worst nightmare… Lyme robbed me of a third of my 20s. It will not take away the rest of my life.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s